# SDR R61A2021100600784

- Difficulty date: September 17, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE LH PANEL SUPPORT AT FR90. CORRODED FLOOR STRUCTURE LH PANEL SUPPORT AT FR 90 OF CENTER FUSELAGE III REPLACED WITH NEW AND INSTALLED IAW SRM 51-41-01 AND 51-43-03.
